# SDR UALA2010070602385

- Difficulty date: July 4, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 34,203 hours, 8,664 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 37 RT, ROW 41 RT, ROW 41 LT CEILING EMERGENCY LIGHTS INOP.  RELAMPED, OPS OKAY.
